Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Oxandrolone While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

could this be why i am loosing weight

hello Iam a 57 yr old man diagnosed hiv pos 1990. I have been on most of the drugs for hiv and suffer from lipoatrophy. my present meds are isentress ritonivir prezista and acyclovir t cell 1034 (was 17t cells in 1995)lol vlundetectable i ...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...exercising too much, and your hormones are normal,but you are still losing weight, then you may want to talk to your doctor about oxandrolone or nandrolone, two anabolic agents used along with a testosterone gel or injections to help people... Read more »

regarding steroids

Hi Vergel!Not so long ago I asked you a question regarding use of hormones/steroids etc. You advised me to take all blood tests such as: free testosterone, thyroid, estradiol, Dhea, insulin, glucose. My doctor took some of these tests, not all cause...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...with exercise and proper diet. I have seen people gain 10-15 pounds of lean body mass this way. Anabolics like nandrolone and oxandrolone (Oxandrin) can accelerate that process, of course, but many doctors are not trained in monitoring patients... Read more »

hgh

I have read countless articles concerning the benifits of using injectable hgh for people with hiv. I cannot find any data suggesting a drawback to this. Can you give your opinion on this?I also read an article that stated the use of 3 ius per day...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...been studied for use for lipodystrophy and wasting in the setting of HIV infection. It is expensive, often causes bone pain and problems like carpal tunnel syndrome or swelling, and can precipitate diabetes and other problems. Its effectiveness... Read more »

hgh and oxandrolone

I have read countless articles suggesting the use of injectable hgh for hiv+ people. Is this a safe thing to do? Any noted bad side effects such as liver damage? I have read that 3 ius per day is suggested. I ahve also read that taking hgh along...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Human growth hormone is the one treatment that has produced sustained and significant beenfits for both lipodystrophy and wasting. No other pharmacologic interventions (Megace, glitazones, androgens, etc..) can make such a claim. Beyond this, the... Read more »
Articles
The Body

Hot Topics at The Body's "Ask the Experts" Forums, June 22, 2010

...Androgel. I used to have an OK body but have recently developed a big belly. I don't exercise regularly due to fatigue and other problems. I remember a study showing that HIVers who used Oxandrin (oxandrolone) and didn't exercise still noticed... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, May 11, 2010

... Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS HIV/AIDS & Body Shape Changes Mixed-Status Couples HIV/AIDS Treatment & Side Effects HIV... Read more »
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult to treat in HIV-positive women than Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...(CNS) problems include depression and problems with sleeping, balance, walking, thinking, and memory. In the early years of AIDS these were all called "HIV-Associated Dementia." However, a broader range of problems is showing up at present. This... Read more »
Connect With Others

Problems with HIV Science

Posted by Anonymous, 3 Replies
...does not think HIV can cause AIDS without other unidentified cofactors (Balter, 1991). more.... http://www.healtoronto.com/problems.html Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...I'm traveling to Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm Read more »